Web Access Research Portal

Research Output Details

Elliott, D and Lifanov, IK and Litvinchuk, GS, “The Solution in a Class of Singular Functions of Cauchy Type Bisingular Integral Equations”, Journal of Integral Equations and Applications, 9 (3) pp. 237-251. ISSN 0897-3962 (1997) [Refereed Article]
Data TypeValue
Type of ResearchPure Basic Research
Research DivisionMathematical Sciences
Research GroupPure mathematics
Research FieldOrdinary differential equations, difference equations and dynamical systems
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding knowledge
Research Objective FieldExpanding knowledge in the mathematical sciences
Visit Item on eCitehttp://ecite.utas.edu.au/48963
Digital Object Identifierdoi:10.1216/jiea/1181076014
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Number of Times Cited2